I gave Noah his meds…a nice bath….and then tucked him into bed. He was asleep by 8:30pm ….snuggling his bear Fluff Fluff!
Such a roller coaster of emotions watching him go through these treatments! When he is feeling good…it’s amazing! But when he is feeling bad…it’s heartbreaking. Seeing him so pale, purple under his eyes…flushed cheeks…veins showing all through his forehead, hair just falling out all over the place and him feeling so nauseous and exhausted is just hard to see.
He cries from the nausea and tells me he is pushing through it and that he is not giving up! The words I repeat to him over and over is how brave and strong he is! I can’t imagine what goes through his little mind during this. Nausea is one of the worse feelings for an adult and for him to have it all day and night is just gut wrenching. The anti-nausea medicine helps a tiny bit but when he is on the steroids…it’s like he never gets relief from it.
No child should ever have to feel like this! No child should have part of their childhood taken from them while they go through all of this!
I know it will get better…. I know he will feel better and I know that all of this will be worth it at the end of his two year battle…when he rings that bell!
This is just another bump he has to get through and I will help him any way I possibly can!
Thank you for the love, support and prayers! It’s always hard emotionally when he doesn’t feel well during treatment. He will push through this!